# SDR SWAA2021071586197

- Difficulty date: June 21, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 46,653 hours, 27,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Pulled
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT MATERIAL PULLED OFF SHELF / [01] L2 DOOR SLIDE GIRT MATERIAL REPACKED ON TASK CARD TTG8Q005JBH6.; [02] REFER TO CUSTOMER TASK CARD B/C: TTG8Q005JBH6.
